# SDR IPXA2024030497753

- Difficulty date: February 28, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 69,934 hours, 23,647 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 270T0004104
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

*** DIVERSION *** SUPPLEMENTAL SDR *** AT FL 360 WE HAD A LEFT HYD DEM PUMP. WE NOTICED THE LEFT HYD QTY DROPPING RAPIDLY. EVENTUALLY THE LEFT HYD QTY EICAS CAME ON. WE TURNED OFF LEFT DEMAND PUMP WHICH SLOWED THE LOSS OF HYD FLUID R+R LEFT ENGINE ACMP PRESS. AND CASE DRAIN FILTER MODULE HYD LINE TO PRESSURE SWITCH PER AMM 20-11-00. LEAK CK GOOD. REPLACED PRESSURE SWITCH BLOCK PER AMM 29-11-18.
